Dear Becky, I am a 30 year old female who suffered from severe deep vein thrombosis after having my daughter in 1998. I have had stent placement throughout my left leg. to no avail the treatment and the stents were all unsuccessfull. No explanations for the clots but the whole left vena cava vein in non functioning. I have been taking coumidin for two years now. The side effects are tremendous but managable. I have bleeding of my gums, lack of energy,I am always tired. I am also very cold all the time. I too, suffer from occassional depression. I have alot of pain too. Especially during the cold months. Probably due to all of the metal in my leg.......I take pain meds when I just can't stand it anymore. I will be on this medication for the entirity of my life..The best advice I can give you is to speak to your doctor about the way the meds make you feel. Maybe they can give you something for the depression.......If you want to talk further about your situation just email me.........Hope this helps some..